lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Application of p-Adic Wavelets to Model Reaction–Diffusion Dynamics in Random Porous Media
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-9857-0938
Univ. Nacional Autónoma de México (UNAM), México.
Caracterizac Yacimientos Act Prod Maloob Zaap, México.
2016 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 22, no 4, 809-822 p.Article in journal (Refereed) Published
Abstract [en]

Fourier and more generally wavelet analysis over the fields of p-adic numbers are widely used in physics, biology and cognitive science, and recently in geophysics. In this note we present a model of the reaction–diffusion dynamics in random porous media, e.g., flow of fluid (oil, water or emulsion) in a a complex network of pores with known topology. Anomalous diffusion in the model is represented by the system of two equations of reaction–diffusion type, for the part of fluid not bound to solid’s interface (e.g., free oil) and for the part bound to solid’s interface (e.g., solids–bound oil). Our model is based on the p-adic (treelike) representation of pore-networks. We present the system of two p-adic reaction–diffusion equations describing propagation of fluid in networks of pores in random media and find its stationary solutions by using theory of p-adic wavelets. The use of p-adic wavelets (generalizing classical wavelet theory) gives a possibility to find the stationary solution in the analytic form which is typically impossible for anomalous diffusion in the standard representation based on the real numbers.

Place, publisher, year, edition, pages
2016. Vol. 22, no 4, 809-822 p.
National Category
Algebra and Logic
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-51804DOI: 10.1007/s00041-015-9433-yISI: 000381080700004OAI: oai:DiVA.org:lnu-51804DiVA: diva2:916045
Available from: 2016-03-31 Created: 2016-03-31 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textFulltext (read only)

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
Department of Mathematics
In the same journal
Journal of Fourier Analysis and Applications
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 97 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf